# SDR AALA20180714006

- Difficulty date: July 13, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug MD 83
- Aircraft serial: 53634
- Aircraft time: 51,049 hours, 26,166 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 201EN5RB
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. RIGHT ENGINE THRUST REVERSER LIGHT STAYS ON. AC RETURNED TO DFW AS THE RIGHT THRUST REVERSER DEPLOYED  INDICATION LIGHT. EMERGENCY WAS DECLARED AND THE AC RETURNED TO DFW. AC LANDED WITHOUT INCIDENT, LANDING WAS NOT OVERWEIGHT. TIGHTEN AND CLEANED THRUST REVERSER SWITCH ON RIGHT HAND ENGINE OPERATIONS AND LEAK CHECK GOOD PER AMM 78-32-02.
